Ask an expert
Question

14 Jul 2005

Periods for three days only
Hi.

I am on triphasal and have always had regular periods which last on avaerage 7 days.
This month my period lasted for only three days. I might have taken a pill or two late during the corse of last month but have never forgotten to take it. I have a dull cramping sensation in my womb as well..
Could I be preggers?
Answer 308 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Periods tend to be shorter and lighter on the Pill. If the period came at the expected time, pregnancy is unlikely.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.